Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Publication Details

In Housten Journal of Mathematics, Vol.35, no. 3, 2009 http://www.math.uh.edu/~hjm/Vol35-3.html

Abstract

This paper is an examination of the dual of the fundamental isomorphism relating homomorphism groups involving direct sums and direct products over arbitrary index sets. Recall that a module G is said to be self-slender if every homomorphism from a countable product of copies of G into G, vanishes on all but finitely many of the components of the product. Modules of this type are investigated. The simplest version of the results obtained is that under weak cardinality restrictions, there exist non-slender but self-slender Abelian groups.

Included in

Mathematics Commons

Share

COinS